MathSciNet Relay Station
MathSciNet bibliographic data
MR110743 (22 #1611) 20.00 (02.00)
Rabin, Michael O. Recursive unsolvability of group theoretic problems. Ann. of Math. (2) 67 1958 172–194.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement